# SDR CALA2010081300388

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 42,967 hours, 22,890 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C361131
- Condition: Cracked
- Location: Bs303.9 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CRACK IN FRAME AT STA 303.9, S16L IN INSP ARE IAW FIG 7 OF EA5310-04659.  LWR OTBD RADIUS OF OVAL HOLE APPROX .700 IN LONG. REPAIRED CRACK IAW ECRA 5311-01501. DIP INITIATED LP 9719570 LOG PAGE ENTERED IN DEF STATUS IN ERROR.  DIP FOR THIS L/P WAS ENTERED IN SCEPTRE ON L/P 9719570.
